An integral representation of functions of two complex variables that are analytic in circular domains
Doklady Akademii Nauk, Tome 223 (1975) no. 1, pp. 49-52
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_223_1_a11,
author = {A. T. Khvostov},
title = {An integral representation of functions of two complex variables that are analytic in circular domains},
journal = {Doklady Akademii Nauk},
pages = {49--52},
year = {1975},
volume = {223},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_223_1_a11/}
}
TY - JOUR AU - A. T. Khvostov TI - An integral representation of functions of two complex variables that are analytic in circular domains JO - Doklady Akademii Nauk PY - 1975 SP - 49 EP - 52 VL - 223 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1975_223_1_a11/ LA - ru ID - DAN_1975_223_1_a11 ER -
A. T. Khvostov. An integral representation of functions of two complex variables that are analytic in circular domains. Doklady Akademii Nauk, Tome 223 (1975) no. 1, pp. 49-52. http://geodesic.mathdoc.fr/item/DAN_1975_223_1_a11/